Arrangements, channel assignments, and associated polynomialsReportar como inadecuado




Arrangements, channel assignments, and associated polynomials - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Reference: Dominic J.A. Welsh and Geoffrey P. Whittle, (1999). Arrangements, channel assignments, and associated polynomials. Advances in Applied Mathematics, 23 (4), 375–406.Citable link to this page:

 

Arrangements, channel assignments, and associated polynomials

Publication status:PublishedPeer Review status:Peer reviewedVersion:Publisher's versionDigital Origin:Born digitalNotes:Copyright © 1999 by Academic Press. All rights of reproduction in any form reserved. Re-use of this article is permitted in accordance with the Terms and Conditions set out at http://www.elsevier.com/open-access/userlicense/1.0/ (accessed 19/02/2014).

Bibliographic Details

Publisher: Academic Press

Publisher Website: http://store.elsevier.com/Academic-Press/IMP_5/

Host: Advances in Applied Mathematicssee more from them

Publication Website: http://www.sciencedirect.com/science/journal/01968858

Issue Date: 1999-November

Copyright Date: 1999

pages:375–406Identifiers

Doi: https://doi.org/10.1006/aama.1999.0660

Issn: 0196-8858

Urn: uuid:761348b8-d6d4-4769-93e8-71360427a7d7 Item Description

Type: Article: post-print;

Language: en

Version: Publisher's versionKeywords: arrangements embeddings polynomial hypergraphsSubjects: Mathematics Tiny URL: ora:8074

Relationships





Autor: Dominic J.A. Welsh - institutionUniversity of Oxford facultyMathematical,Physical and Life Sciences Division - Mathematical Insti

Fuente: https://ora.ox.ac.uk/objects/uuid:761348b8-d6d4-4769-93e8-71360427a7d7



DESCARGAR PDF




Documentos relacionados